# SDR GTIA2018031102504

- Difficulty date: March 11, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 8,229 hours, 3,573 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK OF FLIGHT DECL IT WAS FOUND THAT CAPTAIN SIDE HANDHELD FLASH LIGHT IS INOP. -REMOVED AND REPLACED CAPTAIN SIDE HAND FLASH LIGHT AS PER AMM 25-62-52. ALSO FAR 14CFR1L1.549.
